It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bruce on October 08, 2000 at 17:27:03:

In Reply to: Climara and PD posted by Darlene on October 07, 2000 at 22:14:13:

: I am new. I have the symptoms of P.D. and would
: like to blame the Climara Patch. Does anyone think
: there is a connection?

Darlene, As you know the patch releases a steady low dose of estrogen to prevent osteoporosis and to treat post menapausal symptoms. I really doubt their is a connection between using the patch and having Parkinson's disease. If their was a connection, we would probably have an epidemic of pd among women taking estrogen. Bruce

Follow Ups

All times are GMT -7. The time now is 06:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!